# SDR MALA040722

- Difficulty date: September 15, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 12,199 hours, 12,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, RIGHT IN BOARD FLAP TAB LEADING EDGE HAS CHAFING.  MAINTENANCE REPAIRED IAW EO A57073.  AIRCRAFT RETURNED TO SERVICE 9/25/04.
